Beyond Irritable.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 9/18/2005 1:36 PM (GMT -7)   
I know the meds make me tired when I first go on them but man, Maybe i should lock myself in a hotel room somewhere where everyone will leave me alone until I become accustomed to this stuff again.  I don't think I've ever been so annoyed in all my life.  I can't wait until tomorrow comes and everyone goes to work and school.  I know this only lasts a few days but this is really miserable and in addition I have my granddaughter because she has what appears to be roseola and cant go to daycare.  AARGH!!!!!!

Arenace
Regular Member


Date Joined Aug 2005
Total Posts : 249
   Posted 9/18/2005 2:58 PM (GMT -7)   
Oh Ellie, I know what you mean!! I felt the same way. Hang in there girl. It will be worth it!!

Sandra

BP brings new meaning to Life's Little Ups and Downs


kittycat27
Regular Member


Date Joined May 2005
Total Posts : 438
   Posted 9/18/2005 7:02 PM (GMT -7)   
Sandra's right , hang with it. You know it will subside, sometimes you have to go through misery for a short time to get to the point you need to be. Just keep posting if necessary. I often wish I had more time to sleep, and more time alone. Best wishes, nickie

Arenace
Regular Member


Date Joined Aug 2005
Total Posts : 249
   Posted 9/19/2005 4:02 AM (GMT -7)   
Hey, Nick, Maybe that's what we should do on our outing together. Just get a hotel and each of us just go in our rooms and alone and sleep!!!! LOL

BP brings new meaning to Life's Little Ups and Downs


Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 9/19/2005 6:24 AM (GMT -7)   
Thank God, everyone (except the baby) has left the house and she's still asleep. Finally noone picking at me or talking to me. They're all driving me nuts. Oh wait, I'm already there. Discovered if I don't take the Klonopin with the Abilify I'm not so tired but then I have huge panic attacks. This happened the last time I went on this stuff. It's very short lived just darned annoying while it lasts. I'm starting on a very low dose of the A as well. I'm breaking the 5mg tabs in half for the first week. Then I"ll go up to five for awhile and then back to the ten. The dr. said start with 5 mg but I didn't ask her about low dosing it to start. I think I ended up doing it this way last time. I think I took them at bedtime last time at first but then they kept me up all night and I had to switch to morning. I've been taking them during the day and just dealing with the tiredness. It was better yesterday and I'm sure it will be even better today. The biggest problem I'm having is that I really don't want anyone to talk to me. With a house full of kids this is NOT a reasonable expectation. Plus a sick grandbaby that cant go to daycare due to the spots she broke out with when her fever broke. Of course she feels fine she just looks terrible. I just keep telling myself this is going to be a better day. wish me luck, I think I might need it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:25 AM (GMT -7)
There are a total of 2,732,554 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
280 Guest(s), 11 Registered Member(s) are currently online.  Details
Bui, dacarte3, astroman, Mad Martha, Huddie, BKelly, Duffykani, Mustard Seed, Traveler, BostonMarigold, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer